# SDR SWAA950683

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21262
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND LEFT W/W TRANSVERSE I BEAM FLOOR SUPPORT CRACKED APPROX 2 INCHES FWD OF BS 727 BULKHEAD AT CEILING FWD OF BULKHEAD.  REPAIRED PER SWA RA 1-253-1398.
